The Effects Of Taking Chickenpox Antiviral Medication Without Medical Indication?
I want to ask, if I take the wrong medicine that should be a cure for fever but instead take smallpox medicine to have a younger sibling. Will I get smallpox too … Thank you
Thank you for the question.
Need to be clear, what exactly is smallpox you mean?
Chicken pox is caused by a Varicella zoster virus infection that triggers the emergence of watery nodules that feel itchy and spread almost to the whole body. There are many drugs that can be given to people with smallpox, ranging from antiviral, anti-itching, supplements, and so on tailored to the complaints that arise. If what is meant is antiviral drugs, then the consumption of these drugs is actually useful in inhibiting the growth of viruses in the body. Therefore, by accidentally consuming it, it does not necessarily cause you to experience chickenpox as you are worried.
However, the consumption of antiviral drugs without proper medical indications risks making you experience a variety of side effects, for example diarrhea, abdominal pain, nausea, headache, dizziness, fever, skin rashes, itching, weakness, drowsiness, frequent urination, frequent urination mood swings and so on. Not only that, the fever that you experience, if the cause is not due to a viral infection, also will not be cured by taking this drug.
If you only take the wrong medicine one time, and there are no serious side effects as mentioned before, chances are this is not dangerous. However, you need to be more careful so that similar incidents do not recur. You do this by putting your medicine and your sister's medicine in a different place, or giving a clear label to the medicines. If then you forget again, or appear severe side effects, it is better to check yourself directly to the doctor so that you are given the right treatment, ok?
I hope this helps.